# SDR HNAA2024013000047

- Difficulty date: January 6, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: UNKNOWN
- Condition: Improper Part
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E016434 : NO REPAIR INFO FOUND FOR LH ELEVATOR SERVO TAB FAIL SAFE ROD CUTOUT LE LOWER SKIN DOUBLER.  REACCOMPLISHED REPAIR OF THE LH ELEVATOR SERVO TAB FAIL SAFE ROD CUTOUT LEADING EDGE LOWER SKIN IAW EMB145 SRM 55-20-01-RE, ITEM 3, FIGURE 230 AND EO1-55-24-0028
